# SDR 96ZZZX3252

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N5402T
- Make and model: Skrsky S76
- Aircraft serial: 760140
- System (JASC): 6420 · Tail Rotor Head
- Part: Pitch Shaft
- Part number: 7635805121042
- Condition: Loose
- Location: T/R
- Part time: 80 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR PITCH BEAM WAS FOUND LOOSE ON PITCH SHAFT WITH .1250 INCH GAP BETWEEN WASHER AND NUT.  INSPECTION REVEALED PITCH BEAM NUT WAS BOTTOMING OUT ON PITCH SHAFT, PREVENTING PITCH BEAM AND WASHER-RETAINER FROM SEATING.  THE PITCH SHAFT HAD 80 HOURS SINCE INSTALLATION WITH TAIL ROTOR.  GEARBOX, PITCH SHAFT, PITCH BEAM, AND WASHER-RETAINER ARE WORN (NUT WAS PROPERLY TORQUED).  REPLACED PITCH SHAFT ASSY, PITCH BEAM, AND WASHER-RETAINER.
